Some distributional properties of the concomitants of record statistics for bivariate Pseudo–exponential distribution and characterization

Authors

  • Muhammad Mohsin Department of Statistics, University of Klagenfurt, Klagenfurt, Austria.
  • Juergen Pilz Department of Statistics, University of Klagenfurt, Klagenfurt, Austria.
  • Spoeck Gunter Department of Statistics, University of Klagenfurt, Klagenfurt, Austria.
  • Saman Shahbaz Department of Mathematics, COMSATS Institute of IT, Lahore, Pakistan.
  • Muhammad Qaiser Shahbaz Department of Mathematics, COMSATS Institute of IT, Lahore, Pakistan.

Keywords:

Concomitants, record values, Pseudo–exponential distribution

Abstract

A new class of distributions known as Bivariate Pseudo–Exponential distribution has been defined. The distribution of r–th concomitant and joint distribution of r–th and s–th concomitant of record statistics of the resulting distribution have been derived. Expression for single and product moments has also been obtained for the resulting distributions. A characterization of the k-th concomitant of record statistics for the Pseudoexponential distribution by the conditional expectation is presented.

Downloads

Download data is not yet available.

Downloads

Published

2010-12-31

How to Cite

Some distributional properties of the concomitants of record statistics for bivariate Pseudo–exponential distribution and characterization. (2010). Journal of Prime Research in Mathematics, 6(1), 32 – 37. https://jprm.sms.edu.pk/index.php/jprm/article/view/62